# SDR CALA2025040403539

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 78,492 hours, 29,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PHASE 1 LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19-210-804. FOUND DAMAGE ON STATION 360 APROX 1FT ABOVE R1 DOOR.REPAIRED PER SRM 53-00-01-2R-38 STEP 4D (FIG 203). HFEC REQ PER SRM 53-00-01-2R-38 STEP 4D (3) A REQUEST INSPECTION C/W HFEC IAW NDT PART 6, 51-00-00 PROCEDURE 23, STILL GETTING DAMAGE INDICATION. DAMAGE EXISTS BEYOND LIMITS PER SRM 53-00-01-1A-1.  BURN MARK IS ALSO SEEN UNDER REMOVED SEALANT IN BETWEEN SECTION 41 FWD AND 43 AFT BUTT JOINT.    REMOVED DAMAGE AND REPLACED GRID. I DO NOT BELIEVE THE BUTT STRAP IS AFFECTED BY LIGHTNING STRIKE. LOG NOTED. DAMAGED REMOVED ON STATION 360 APPROX 1 FT ABOVE R1 DOOR REF SRM 53-00-01-1A-1.BLENDED STARTS AT 2.4  INCHES AWAY FROM RH STR 6.CONFIRMED NO DAMAGE TO BUTT SPLICE.SEE PICS. REQUESTING  VERIFICATION OF MATERIAL LOSS REF SRM 53-00-01-1A-1 ABOVE ENTRY SHOULD ALSO CONTAIN FIG 103. ACCOMPLISHED NDT PART 4 ULTRASONIC PROCEDURE 3 THICKNESS INSP,   COMPLIED WITH STEPS 1-3. NO OTHER DEFECTS NOTED DURING VISUAL   CUT REQUIRES NDT PER AVO STEP 4,6,7 ACCOMPLISHED STEPS 4,6 AND 7 OF AVO 14418 , HFEC OF HOLES,COUNTERSINK AND TRIMMED EDGES ,NO LIMITING DEFECTS FOUND REF PART 6 51-00-00 PROCEDURES 23,16 AND 3. COMPLIED WITH DVI  STEP 8 OF AVO014418 NO DEFECTS NOTED RECEIVED AVO 014418REV A VERIFIED STEPS 1-8 IN SECTION A COMPLIED WITH, SREMOVED REMAINING EXISTING FATENERS REF AVO 14418. NEED TO ACCOMPLISH STEPS 6 AND 7.
